Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 67, NWS Topeka, KS

June 30, 2007Anderson County, Kansas

NWS Topeka, KS issued this flash flood warning at Jun 30, 2007, 11:29 AM CDT for Anderson County, Kansas. It took effect at Jun 30, 2007, 11:34 AM CDT. It was in force for 6 hr. 12 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 30, 2007, 11:29 AM CDT (16:29 UTC)
In effect from
Jun 30, 2007, 11:34 AM CDT
Expired
Jun 30, 2007, 5:30 PM CDT
In force
6 hr
Issued by
NWS Topeka, KS
Area
Whole counties
Emergency
Flash flood emergency

County Anderson County, KS

The radar

The Pleasant Hill radar (KEAX), 111 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 11:48 AM CDTFLASH FLOOD4 W Garnett, KSWATER RESCUE ONGOING ON MISSOURI ROAD OFF OF HIGHWAY 31.
Jun 30, 1:28 PM CDTFLASH FLOOD2 E Westphalia, KS2.5 FEET OF FLOWING WATER OVER 1700 ROAD AND GEARY ROAD
Jun 30, 1:28 PM CDTFLASH FLOOD2 W Colony, KS5 INCHES FLOWING WATER OVER INTERSECTION OF GEORGIA AND ROAD 300 NEAR HWY 58. ROAD 300 TWO EAST OF COLONY PAVED ROAD UNDER WATER. NUMEROUS SECONDARY ROADWAYS UNDER WATER.
Jun 30, 1:28 PM CDTHEAVY RAIN 15.252 E Westphalia, KS15.25 INCHES MEASURED STORM TOTAL PRECIP
Jun 30, 1:28 PM CDTHEAVY RAIN 15.52 W Colony, KS15.50 INCHES MEASURED STORM TOTAL PRECIP
Jun 30, 2:45 PM CDTHEAVY RAIN 10.34 Ese Garnett, KSSTORM TOTAL AS OF 230PM SATURDAY. 2.8 INCHES FELL IN THE 24 HOURS ENDING FRIDAY AT 7AM...4.0 INCHES FELL IN THE 24 HOURS ENDING SATURDAY AT 7AM...AND 3.5 HAS FALLEN SINCE 7AM THIS MORNING.
Jun 30, 2:59 PM CDTFLASH FLOOD3 Nne Colony, KS3 FEET OF FAST FLOWING WATER OVER SW IOWA ROAD JUST WEST OF HWY 169
Jun 30, 3:30 PM CDTHEAVY RAIN 192 Wnw Colony, KS19 INCHES STORM TOTAL RAINFALL MEASURED WITHIN 60 HOURS.
Jun 30, 4:21 PM CDTHEAVY RAIN 17.61 N Colony, KS17.60 INCHES STORM TOTAL RAINFALL WITHIN THE PAST THREE DAYS
Jun 30, 4:24 PM CDTHEAVY RAIN 4.5Colony, KS4.5 INCHES OF RAINFALL WITHIN THE PAST 10 HOURS
Jun 30, 5:00 PM CDTHEAVY RAIN 15.55 Se Garnett, KSSTORM TOTAL RAINFALL. 4.9 INCHES MEASURED THURSDAY MORNING...3.1 INCHES FRIDAY MORNING...3.1 INCHES SATURDAY MORNING...AND 5.5 INCHES HAS FALLEN SINCE 7AM TODAY.
Jun 30, 5:30 PM CDTHEAVY RAIN 205 Ssw Garnett, KSRAINFALL SINCE TUESDAY MEASURED IN THE TOWN OF WELDA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 301634
FFWTOP
KSC003-302230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1129 AM CDT SAT JUN 30 2007

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ANDERSON COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 530 PM CDT SATURDAY

* AT 1129 AM CDT...THE PUBLIC REPORTED WATER FLOWING OVER A COUPLE 
OF PAVED ROADS NEAR WESTPHALIA.  ANDERSON COUNTY EMERGENCY 
MANAGEMENT ALSO INDICATED THAT SEVERAL PAVED ROADS HAD WATER RISING 
AND APPROACHING ROADWAYS.  DOPPLER RADAR INDICATED THAT ANOTHER BAND 
OF HEAVY RAINFALL WAS DEVELOPING AND TRAINING OVER ANDERSON COUNTY 
PRODUCING RAINFALL RATES UP TO ONE INCH PER HOUR.  ENHANCED RAINFALL 
RATES WILL LIKELY BE ENOUGH TO BRING WATER OVER SEVERAL PAVED ROADS 
IN THE COUNTY

* LOCATIONS IMPACTED INCLUDE...
  HARRIS...
  GREELEY...
  GARNETT...
  WESTPHALIA...

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS
TO PROTECT LIFE AND PROPERTY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TOPEKA.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

LAT...LON 3803 9551 3803 9507 3839 9506 3838 9550

$$
2 follow-up statements
000 
WGUS73 KTOP 301753
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1245 PM CDT SAT JUN 30 2007

KSC003-302230-
ANDERSON-
1245 PM CDT SAT JUN 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
ANDERSON COUNTY...

AT 1245 PM CDT...DOPPLER RADAR INDICATED RAINFALL RATES OF 1 TO 2 
INCHES PER HOUR TRAINING OVER SOUTHWESTERN ANDERSON COUNTY WHICH HAS 
ALREADY RECEIVED A FOOT OF RAINFALL OVER THE PAST COUPLE OF DAYS.  
THERE HAVE BEEN REPORTS OF WATER RESCUES AND WATER FLOWING OVER 
COUNTY ROADS THROUGHOUT THE COUNTY.  THESE ENHANCED RAINFALL RATES 
WILL CREATE VERY DANGEROUS FLOODING CONDITIONS THROUGH ANDERSON 
COUNTY THROUGH THE AFTERNOON HOURS.  EXERCISE EXTREME CAUTION IF 
TRAVELING THROUGH ANDERSON COUNTY THIS AFTERNOON.

LOCATIONS IMPACTED INCLUDE...
HARRIS...GREELEY...WESTPHALIA AND GARNETT

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 3803 9551 3803 9507 3839 9506 3838 9550

$$
000 
WGUS73 KTOP 301910
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
210 PM CDT SAT JUN 30 2007

KSC003-302230-
ANDERSON-
210 PM CDT SAT JUN 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
ANDERSON COUNTY...

.A FLASH FLOOD EMERGENCY FOR ANDERSON COUNTY.

AT 200 PM CDT...TRAINED WEATHER SPOTTERS AND PUBLIC REPORTED 
WIDESPREAD FLOODING OVER ANDERSON COUNTY. KNOWN WATER RESCUES ARE 
ONGOING WEST OF GARNETT. EMERGENCY CREWS ARE UNABLE TO FIND A ROUTE 
FROM WESTPHALIA TO GARNETT. NUMEROUS PAVED AND GRAVEL ROADS HAVE 
BEEN REPORTED TO BE UNDER WATER ACROSS THE COUNTY....SEVERAL AREAS 1 
TO 2 FEET DEEP. MEASURED STORM TOTAL PRECIPITATION AMOUNTS RANGE 
FROM 14 TO 16 INCHES OF RAINFALL DURING THE PAST THREE DAYS. WITH 
ONGOING RAINFALL AMOUNTS ON THE ORDER OF 1 TO 2 INCHES PER 
HOUR...ANY ADDITIONAL RAINFALL WILL CONTINUE TO AGGRAVATE THE 
FLOODING SITUATION.

LOCATIONS IMPACTED INCLUDE...
WESTPHALIA...COLONY...HARRIS...GREELEY AND GARNETT.

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS 
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE LIKELY 
TO CONTINUE OR QUICKLY BEGIN TO FLASH FLOOD. DO NOT DRIVE INTO AREAS 
WHERE THE WATER COVERS THE ROAD.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS
TO PROTECT LIFE AND PROPERTY.

LAT...LON 3803 9551 3803 9507 3839 9506 3838 9550

$$

BLAIR / CAVANAUGH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 3:17 AM CDT, 8 hours 12 minutes earlier.

Area forecast discussion, Jun 30, 3:17 AM CDT, 8 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
317 AM CDT SAT JUN 30 2007

.DISCUSSION...

MAIN FORECAST CONCERN IS THE CONTINUED RAINFALL OVER THE
SOUTHEASTERN PORTION OF THE CWA. WILL TRIM THE NORTHERN AND WESTERN
PORTIONS OF THE FLASH FLOOD WATCH THAT REMAINS IN EFFECT THROUGH 6
PM TONIGHT. COUNTY AND RIVER FLOOD WARNINGS ARE IN EFFECT FOR
ANDERSON...FRANKLIN...COFFEY AND SOUTHERN LYON COUNTIES ATTM.

THE UPPER LEVEL LOW PRESSURE AREA HAS WEAKENED A BIT AND LIFTED
FARTHER NORTH INTO KANSAS. HOWEVER...THE 850MB BOUNDARY REMAINED
NEARLY STATIONARY OVER FAR SOUTHEASTERN KS. THE LLJ CONTINUED TO
PUMP MOISTURE INTO THE CONVERGENT AREA AND THE RIGHT ENTRANCE REGION
OF THE JET WAS ENHANCING LIFT. PRECIPITABLE WATER WAS AROUND 2
INCHES. IR SATELLITE INDICATES WARMING CLOUD TOPS THAT ARE MOVING
ENE INTO MO. HOWEVER...RADAR IMAGERY SHOWS PERSISTENT SHOWERS OVER
SOUTHEAST AND EAST CENTRAL KS. LIGHTNING HAS DIMINISHED OVER
SOUTHEAST KS OVER THE PAST COUPLE OF HOURS. RADAR IS ESTIMATING
RAINFALL RATES OF A QUARTER INCH UP TO A HALF INCH IN FAR SOUTHERN
COFFEY...ANDERSON AND LYON COUNTIES. RAINFALL RATES HAVE BEEN MUCH
HIGHER JUST SOUTH OF OUR CWA.

MODELS SHOW UPPER LOW DRIFTING SLIGHTLY NORTHEAST TODAY BEFORE IT
DRIFTS BACK TO THE SOUTH THIS EVENING. SHORT WAVE OFF THE PACIFIC
NORTHWEST COAST IS EXPECTED TO MOVE THRU THE RIDGE SUNDAY AND MONDAY
CAUSING THE RIDGE AXIS TO NOSE INTO NEBRASKA/KANSAS AND THE PESKY
UPPER LOW TO FINALLY MOVE SOUTH OF THE STATE. SOME CHANGES MADE TO
THE POPS BASED ON THIS TIMING. HAVE INCREASED POPS OVER THE
SOUTHEASTERN CWA TODAY INTO TONIGHT. LEFT POPS IN OVER THE SOUTHERN
CWA SUNDAY AND GRADUALLY DRIED OUT THE FORECAST SUNDAY NIGHT.

UNFORTUNATELY FORECAST NOT AS CUT AND DRIED FOR THE UPCOMING HOLIDAY
WEEK AS WAS ONCE THOUGHT. SOUTHERLY SURFACE WINDS CONTINUE TO ADVECT
MOISTURE NORTHWARD INTO THE CWA. SOME WEAK SHORTWAVES ALSO MOVE
THROUGH THE FLOW TUESDAY AND AGAIN WEDNESDAY. THE FORECAST SOUNDINGS
FOR MONDAY AND TUESDAY SHOW CAP IN PLACE HELPING TO SUPPRESS
CONVECTIVE CHANCES. STRONGER SHORT WAVE DRIVES A COLD FRONT THROUGH
THE CWA WEDNESDAY AFTERNOON AND EVENING BASED ON THE LATEST RUN OF
THE GFS. EXPECT THAT THUNDERSTORMS WILL DEVELOP BEHIND THIS FRONT.
FOR NOW LEFT FORECAST OF LOW POPS IN FOR WED AFTERNOON/EVENING.
HOWEVER TIMING COULD SLOW AND THUNDERSTORM CHANCES COULD BE PUSHED
LATER IN THE WEEK.

HIGHS TODAY EXPECTED TO RANGE FROM AROUND 80 ALONG THE NEB BORDER TO
MID 70S AT BEST IN EAST CENTRAL KANSAS WITH ABUNDANT CLOUDS AND
PERSISTENT SHOWERS. CLOUDS AND SHOWERS HOLD IN THE SOUTHEAST CWA ON
SUNDAY WITH HIGHS WARMING INTO THE MID 80S NEAR THE NEB BORDER.
WARMER ON MONDAY...TUESDAY AND WEDNESDAY WITH HIGHS IN THE UPPER 80S
AND LOWER 90S.

&&

.AVIATION...

PROFILER DATA SHOWED THE 850MB FRONT JUST SOUTH OF THE TAF SITES.
THE HEAVIER RAINFALL SHOULD REMAIN SOUTH...THOUGH PERIODS OF LIGHT
RAIN WILL CONTINUE FOR KFOE AND KTOP THROUGH THE MORNING HOURS.
EXPECT IFR CEILINGS THROUGH 16Z AT ALL TAF SITES. THE BOUNDARY LAYER
SHOULD MIX DEEP ENOUGH BY LATE MORNING THAT ALL TAF SITES SHOULD
ATTAIN MVFR CEILINGS. MVFR CEILINGS SHOULD CONTINUE THROUGH THE
AFTERNOON AND INTO SATURDAY NIGHT AS A WEAK UPPER LEVEL TROUGH
REMAINS ACROSS EASTERN KANSAS.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 6 PM
SATURDAY FOR KSZ40-054>056-058-059.

&&

STARK
Hazardous weather outlook, Jun 30, 4:47 AM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
447 AM CDT SAT JUN 30 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-011000-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
447 AM CDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR
LYON...OSAGE...DOUGLAS...ANDERSON...FRANKLIN AND COFFEY COUNTIES.
SHOWERS WILL CONTINUE TO MOVE ACROSS THIS AREA THROUGH THE
AFTERNOON HOURS. THE GROUND IS ALREADY SATURATED DUE TO PERSISTENT
RAINFALL OVER THE PAST SEVERAL DAYS. ADDITIONAL RAINFALL AND
RUNOFF COULD CAUSE RIVERS...STREAMS AND CREEKS TO RISE QUICKLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS WILL LINGER OVER EAST CENTRAL KANSAS THROUGH SUNDAY
EVENING BEFORE ENDING. ADDITIONAL RAINFALL COULD CREATE HAZARDOUS
FLOODING OR FLASH FLOODING.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE OUTLOOK
AREA WEDNESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH
OR ANY OBSERVED FLOODING TO THE NATIONAL WEATHER SERVICE IN TOPEKA.

STARK

In the hours before

Local storm report, Jun 30, 9:35 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
935 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 AM     FLASH FLOOD      QUENEMO                 38.58N 95.53W
06/30/2007                   OSAGE              KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED WATER OVER HIGHWAY 68 NORTH OF
            QUENEMO, WATER OVER S. STUBBS RD NEAR 317TH RD, WATER
            OVER THE ROAD NEAR 309TH AND RATNER, AND WATER OVER THE
            ROAD NEAR 285TH AND BERRYTON RD.

&&

CAVANAUGH
Local storm report, Jun 30, 10:20 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1020 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     FLASH FLOOD      4 S LANE                38.38N 95.08W
06/30/2007                   ANDERSON           KS   LAW ENFORCEMENT

            WATER COVERING 4300 BLOCK OF ALLEN TERRACE.

&&

BYRNE
Local storm report, Jun 30, 10:22 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1022 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     FLASH FLOOD      4 S POMONA              38.55N 95.45W
06/30/2007                   FRANKLIN           KS   LAW ENFORCEMENT

            WATER COMPLETELY COVERS 600 BLOCK OF MARSHALL ROAD.
            IMPASSABLE.

&&

BYRNE
Local storm report, Jun 30, 10:23 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
1023 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     FLASH FLOOD      3 S LANE                38.40N 95.08W
06/30/2007                   FRANKLIN           KS   LAW ENFORCEMENT

            WATER COVERING 4300 BLOCK OF ALLEN TERRACE.

&&

BYRNE
Local storm report, Jun 30, 10:54 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1054 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      3 S LYNDON              38.57N 95.68W
06/30/2007                   OSAGE              KS   EMERGENCY MNGR

            68 HWY FROM 268 TO 75 HWY IS FLOODED.

&&

BYRNE
Local storm report, Jun 30, 11:07 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1107 AM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      5 E BURLINGTON          38.19N 95.65W
06/30/2007                   COFFEY             KS   TRAINED SPOTTER

            12TH ROAD BETWEEN WAYSIDE AND SHETLAND HAS 2 FEET DEEP OF
            RUNNING WATER CROSSING IT. ALSO, 16TH AND 17TH ROAD
            BETWEEN REAPER AND QUAIL ARE FLOODED.

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 5:12 AM CDTFlash Flood WarningTOPAnderson4 hr
Jun 30, 7:04 AM CDTFlash Flood WarningTOPCoffey, Franklin, Osage4 hr
Jun 30, 10:59 AM CDTFlash Flood WarningTOPCoffey, Franklin, Osage6 hr
Jun 30, 12:57 PM CDTFlash Flood WarningTOPDouglas6 hr
Jun 30, 3:36 PM CDTFlash Flood Warning EmergencyTOPAnderson5 hr
Jun 30, 4:59 PM CDTFlash Flood WarningTOPFranklin4 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.